Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes rashes and itching all over body while taking Lanoxin, Cardivas and Dytor?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi I am 65 yr old female having rashes all over my body with severe etching (slight swelling of face, gradually reducing) since 5 days.I have already tried cetrizine but no avail, still etching severly with niddle prick sensation & burning sensation. I m thinking of trying hydroxyzine hydrochloride 10mg. I HAVE medical history of Dilated cardiomyopathy (lvef30%), HTN, CKD.And taking medication as below Lanoxin 0.25 (1/2 tab alternate day) Cardivas 3.125 (2tab bd) Dytor (20 morning 10 at 4 pm) Telmisartan 40 (1 tab od) Arginitric500 (1 tab tid) Nucarnit f (1 tab bid) Razo (1 tab bid before food) Zyloric 100 (1 tab od) Cypon (10 ml bid before food) My recent report on Urea 115, creatinine 1.3, Na 140, K 4.9 Please suggest me to releive my itching. Thank you
Posted Mon, 17 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 13 minutes later
Brief Answer: Generalized itching Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the stand. Now since you are having itching all over the body since five days, I would like to know if there are any associated skin rashes also? Is there development of any itchy raised red lesions on itching the skin. If there are any skin lesions present, please click some close up pictures of the same and upload them here on this page. I would like to know if any new medicine was introduced since the last seven to ten days. Since when are you taking tablet zyloric? Any intake of outside food in the last ten days? Are you taking any antibiotics or pain killers? Are you using hair dye? I am sure I will be able to help you more once you provide of the above details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes rashes and itching all over body while taking Lanoxin, Cardivas and Dytor? 3 hours later
Thanx for the response.Actually on XXXXXXX 14 we had a review checkup at apollo bhubaneswar by cardioogist & nephrologist.there only Nucarnit f was introduced and dose adjustment was done to counter low sodium 122 & hyperuricemia 130. They have changed Lanoxin 1/2 tab alt day to 1/2 tab alt day Dytor 20 bd to dytor 20 od Allopurinol(zyloric ) 100 tid to 100 od And other medication as prescribed early.last 10 days no other medication been used except cetrizine (last 5 day) & extra dytor 10 at 4 pm. She has not been using any hair XXXXXXX but aurvedic shampoo. now she is complaining severe itching and dryness of tongue ,.l hv attach here some pics of d lesion wth recent test reports and prescription and dischage certificate of apollo for your kind information and necessary suggestions.
Answered by Dr. Geetika Paul 42 minutes later
Brief Answer: Generalized itching Detailed Answer: Hi again I have seen the attached pictures and the reports. The itching seems to be part of an allergic reaction to a drug. The swelling over face and dryness of tongue are all part of the same drug reaction. Now the only new drug that was introduced in the last few days is Nucarnit f . I have thoroughly checked the literature. This drug is known to cause both itching and rashes in some patients. Though the chances of such side effects are very less and but it can occur with any patient and this seems to be the case with you. I would advise you to see your prescribing doctor soon again and discuss with him the chances of the same and if the drug can be changed with some other similar agent. For the time being, You can take hydroxyzine tablets in a dose of 10 mg in morning and 25 mg at night. You can also use coconut oil over the body locally for relieve of itching. Also , since nothing can replace a examination by a dermatologist, so you can take my points and see a local dermatologist also with the above possibilities. Hope it helps Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes rashes and itching all over body while taking Lanoxin, Cardivas and Dytor? 25 minutes later
thanx madam...Here I want to know that , is there any sign of renal failure. as urea level is raised to 115 ? Should we stop extra dytor 10 at 4pm.? we have keep fluid intake upto 600ml water & liquid diet 300ml. And urine output is 1000ml. weight is constant since 20 days (54kg).
Answered by Dr. Geetika Paul 12 minutes later
Brief Answer: Skin rash Detailed Answer: Hi As far as her kidney status is concerned, I would advise you to consult a nephrologist for the same. You can consult someone on this forum or you can see your treating doctor. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor